MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archderm.115.6.742

Медицинская библиотека · Archives of dermatology · 1979

Erythema multiforme and urticaria. Eruptions induced by chemically related ophthalmic anticholinergic agents.

Guill M A, Goette D K, Knight C G, Peck C C, Lupton G P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme developed in an 80-year-old man following the use of scopolamine hydrobromide ophthalmic drops. The erythema multiforme cleared when the medication was discontinued and recurred on challenge. Later, he was given tropicamide, an anticholinergic ophthalmic preparation that, like scopolamine, has a tropic acid residue. Within 15 minutes an immediate hypersensitivity reaction with generalized urticaria developed in the patient.

Для цитирования: Guill M A, Goette D K, Knight C G, Peck C C, Lupton G P. Erythema multiforme and urticaria. Eruptions induced by chemically related ophthalmic anticholinergic agents.. Archives of dermatology. 1979. DOI: 10.1001/archderm.115.6.742.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.